# SDR SWAA2023010680383

- Difficulty date: December 10, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT BS 865, LBL 10, 7 INCHES ABOVE LWR SKIN VERTICAL DOUBLER ANGLE WAS CRACKED.   REMOVED AND REPLACED THE CRACKED BRACKET IAW SRM 51-20-02.
